Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Possible Torn Quad

Hi, 6 weeks ago I was playing soccer and I twisted to kick the ball in mid-air. When I landed I had a very sharp pain in my hip joint and no where else.

Two weeks later the pain moved down my leg into my thigh muscle (quite deep in). Since then it has been extremely painful and I don't know what to do, please help me.

Asked On : Thu, 18 Mar 2010
Answers:  2 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
It seems you are having a sports injury. It may be to muscle or ligament or any other soft tissues.
Potent pain killer with anti-inflammatory and muscle relaxant, rest to the part, cold and hot packs alternatively may fix your problem in about minimum two weeks.
Answered: Fri, 2 Dec 2011
I find this answer helpful
  Anonymous's Response

Try putting cold packs, to relieve pain. Take some pain releiving medicatins..See a sports medicine doc to find out the exact cause and get it fixed. You should have shown the injury site on the same day of the injury itself.

Answered: Mon, 5 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor